Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain and tingling in the feet. No diabetes. Taking pregablin. Pain getting worse. Reason?

I have very bad pain in my feet and tingling and sometimes shooting pains in the tops of them the pain is in the arches and the balls of the feet I cant walk on them sometimes because they are so painful ihave had tests for diabetis and b12 defficancy these were all ok I am taking pregablin 150mg 1 aday for two weeks but the pain is getting worse
Asked On : Wed, 1 May 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, thanks for asking in Healthcare Magic.

Pregabalin is given for neuropathic pain. It is not effective for you because your pain may not be due to neuralgia. Your symptoms are suggestive of bone pain of local origin (foot) rather than nerve pain. Neuralgia is more common in Diabetic neuropathy and vitamin B 12 deficiency and you have ruled out that possibility.

Metatarsalgia is pain in the metatarsal bones. It can result in sharp shooting pain in toes, numbness or tingling, severe pain in the ball of foot. If the pain is in the arches (2nd and 3rd meta tarsals) and if it worsens when you flex the toe, then it is indicative of Meta tarsalgia.

When we walk, the entire weight of our body is transmitted to toes and meta tarsals. Stress fracture or hair line fracture of meta tarsal bones can cause such sudden pain. But they don't occur on both feet at the same time. Have you put on weight recently? Excess pressure due to over weight on meta tarsals can also cause pain. High arched foot or improper fitting shoe can all be the reason for foot pain.

You should consult an orthopedician to rule out fracture of foot and toes. A simple X-Ray of foot will rule out fracture or other problems like high arched foot. Analgesics like Aceclofenac will relieve the pain.

I hope this is helpful to you.
Answered: Wed, 1 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor